Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey everyone,

I've been using Retin-A for about a month now, and I have no complaints whatsoever. However, for the first week or two that I applied it, I would feel a very minor burning sensation when I put it on. Now, I don't feel anything. Is this a sign that I should increase the amount I'm using, or just a sign that I'm past the phase where my skin is adjusting to the product?

Thanks!

Share this post


Link to post
Share on other sites

I would say it means that your skin has adjusted to your current level of usage.

But if you are getting good results, there's no need to use more Retin A. (Sometimes, with retinoids, less is more.)

How often are you applying it, and how much are you using? Also, what concentration is it, and is it the cream or the gel?

Share this post


Link to post
Share on other sites

Hi Sara!

Slanted, I'd say stick to your RetinA like Q says. As for me, I was one who had been looking for an increase in dosage. I' had been using it for years: started on 1% then once my acne was calmed after my 1st round of Accutane, I got bumped down to .24%. I used it succesfully for a number of years until a sudden onset of oil (not by RetinA) started leaving me even more oily on RetinA, so I stopped it. It got to the point when I had to go back on Accutane again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×